# SDR CALA2023062602038

- Difficulty date: June 25, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 104,063 hours, 13,875 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 764939A
- Part serial: A0181
- Condition: Unknown
- Location: Lh Eng
- Part time: 715,234 hours, 702,838 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT GENERATOR EICAS MESSAGE AND GEN DRIVE LIGHT ILLUMINATED IN FLIGHT. GEN DISCONNECTED BY FLIGHT CREW. PER FIM TASK FOR MAINT MESSAGE 24-31631 LEFT LDG NEEDS TO BE REPLACED. LEFT T/R AND L/E SLATS DEACTIVATED PER AMM 78-31-00 AND 27-81-00. ADD FAULT: 24-31631 LEFT ENGINE IDG REPLACED PER AMM 24-11-01. EGR CARRIED OUT PER AMM 71-00-00. ALL C/B''S RESET. FOR INFO FOUND IDG DRIVE SHEARED. PARTS USED:  25-2411-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1084787  SN OFF 0181 IPC REFERENCE # 24-11-01-01 REF GMM 09-10-05 IDT INSP C/O OF LEFT ENG IDG FEEDER CABLE INSTALLATION FOLLOWING IDG REPLACEMENT AMM 24-11-01-401 GENERATOR, IDG   OFF 25-2411-9-0002 8181 ON 25-2411-9-0002 0477
